Open Access
February 2005 Generalized bootstrap for estimating equations
Snigdhansu Chatterjee, Arup Bose
Ann. Statist. 33(1): 414-436 (February 2005). DOI: 10.1214/009053604000000904


We introduce a generalized bootstrap technique for estimators obtained by solving estimating equations. Some special cases of this generalized bootstrap are the classical bootstrap of Efron, the delete-d jackknife and variations of the Bayesian bootstrap. The use of the proposed technique is discussed in some examples. Distributional consistency of the method is established and an asymptotic representation of the resampling variance estimator is obtained.


Download Citation

Snigdhansu Chatterjee. Arup Bose. "Generalized bootstrap for estimating equations." Ann. Statist. 33 (1) 414 - 436, February 2005.


Published: February 2005
First available in Project Euclid: 8 April 2005

zbMATH: 1065.62073
MathSciNet: MR2157808
Digital Object Identifier: 10.1214/009053604000000904

Primary: 62E20 , 62G09
Secondary: 62F12 , 62F40 , 62G05 , 62M99

Keywords: Bayesian bootstrap , dimension asymptotics , estimating equations , generalized bootstrap , generalized linear models , jackknife , M-estimation , Nonlinear regression , paired bootstrap , Resampling , wild bootstrap

Rights: Copyright © 2005 Institute of Mathematical Statistics

Vol.33 • No. 1 • February 2005
Back to Top